# SDR CA000224019

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,293 hours
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 659603
- Condition: Failed
- Location: Spoiler
- Part time: 25,541 hours, 31,889 cycles
- Component: Drag Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW REPORTED LOSS OF NR 2 HYDRAULIC QUANTITY, ASSOCIATED WITH ENGINE DRIVEN PUMP CAUTION LIGHT ILLUMINATING AND ALSO LOSS OF NR 2 HYDRAULIC PRESSURE.  MAINTENANCE REVEALED THAT OUTBOARD RT FLIGHT SPOILER VALVE HAD FAILED WHICH RESULTED IN HYD FLUID LOSS.  (CAP DISLODGED FROM VALVE BODY).  VALVE REPLACED.
